Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Bohn.Griebel:2017,
  author = {B. Bohn and M. Griebel},
  title = {Error estimates for multivariate regression on discretized
		  function spaces},
  year = {2017},
  annote = {article, inspreprint},
  inspreprintnum = {1412},
  journal = {SIAM Journal on Numerical Analysis},
  volume = {55},
  number = {4},
  pages = {1843--1866},
  doi = {10.1137/15M1013973},
  note = {also available as INS Preprint No. 1412},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/bohn/RegressionError_INSPreprint.pdf 1}
}